# SDR SWAA2025060477223

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 24,851 hours, 12,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT EQUIPED WITH EMERGENCY FLASHLIGHTS THAT FLASH VERY 10 SECONDS. REF TTG8Q010KRLS STEPS 8 & 10 <[01]. INSPECTED FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS PER EA 25-125-01449.
